# SDR UALA2011081004168

- Difficulty date: August 8, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 62,446 hours, 23,143 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT AT DOOR 1L WIRES DISCONNECTED.  SECURED PER MM, EEL OPS CHECKS OKAY.
